# SDR FDEA201103191080

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,517 hours, 37,310 cycles
- Engine: Pwa JT8D9
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 651781822
- Part serial: 4699BD
- Condition: Malfunctioned
- Location: Nr  4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NR 4 LT L/E SLAT DID NOT RETRACT.  RAN QRH.  RETURNED TO DEPARTURE.  JUMPER INSTALLED ON NR 4 SLAT ACTUATOR.  DO TO IND OF  EXTEND POSITION.   MM 27-82-000-1-0, INSTALLED NR 4 L/E SLAT EXTEND SWITCH JUMPER.  SYS GROUND CHECKS NORMAL.  JUMPER INSTALLED TRANSFERED TO OIL NR 471234.  R & R NR 4 SLAT ACTUATOR IAW MM 27-81-032-4.  REMOVED JUMPER IAW BSWPM 20-60-06.  R& R NR4 SLAT POSITION EXTEND SWITCH IAW MM 27-82-011-4.  OPS & LEAK CHECKED NORMAL IAW MM 27-81-000-5 AND 27-82-011-4.
